# SDR ASAA2013012093700

- Difficulty date: January 20, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 19,893 hours, 6,230 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Converter
- Part number: 1152466250
- Part serial: 115246601924
- Condition: Failed
- Location: Apu
- Part time: 19,893 hours, 6,230 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATTEMPTED TO PLACE APU GENERATOR ON BUSS FROM GROUND POWER, CPS FREQ AN AC VOLTS SHOWED ZERO WITH GENERATOR SELECT SWITCH IN APU GEN POSITION.  GROUND POWER SWITCH CONFIRMED ON.  APU GEN SHOWED FREQ AND VOLTS (400/116). PLACED APU ON GEN AND POWER TRIPPED OFF.  PLACED GROUND POWER BACK ON BUSS. ONCE APU SHOWED FREQ AND VOLTS AGAIN.  ATTEMPTED POWER SHIFT-STAYED ON BUS FOR APPROX 1 MIN AND TRIGGERED AGAIN.   VERIFIED NO VOLTS OR FREQS DISPLAYED DURING MULTIPLE START ATTEMPTS.  NO FAULTS LOGGED IN APU BITE OR CURRENT STATUS.  APU & ENGINE GCUS BITE CHECKED NORMAL.  R & R APU START CONVERTER UNIT.  OP CK NORMAL. REF MM 49.41-61 & 49-11-00. TRANSFERRED BUSS PWR NUMEROUS TIMES BETWEEN EXT, APU & ENG GENERATORS. NO DEFECTS NOTED.  ALL TRANSFERS & DISPLAYS (VOLTS & FREQS) NORMAL.
